# SDR 06FDEA3036

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 9-AGING-INSP REV NR PS PT1 AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121 .370A COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1.  PREVIOUS REPAIR FOUND AT FUSELAGE SKIN LOCATED BETWEEN FS 64/67 AND BETWEEN STRG 33/40 RT .  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR ACCOMPLISHED USING FAA DATA.
